# SDR DALA2020090902991

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON FLOOR SUPPORT STRINGER LBL 16.10 STA Y= 780+62 AT FWD CARGO COMPARTMENT AND REPAIRED PER SRM
